# SDR SWAA2023092604551

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 18,823 hours, 9,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SLAT HAS A .438' CRACK EXTENDING FROM A FASTENER HOLE AT ACTUATOR ATTACH POINT<[01] CORRECTED TSR #;[02] ACCOMPLISHED TIME-LIMITED EA:23-157-02921 TASK CARD TTG8Q00NN5FN.;[03] VERIFIED MEASUREMENTS;[04] ADDED MEASUREMENTS;[05] CERTIFY
